# SDR 2002UALA00986

- Difficulty date: June 11, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 13,200 hours, 4,819 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R DOOR ASSIST BOTTLE PRESSURE OVER LIMIT AT 2100 PSI.  FOUND SCHRADER SERVICE VALVE BAD.  REPLACED VALVE AND SEAL.  SERVICED AND CHECKED OK.
